# SDR UPS06847722

- Difficulty date: August 2, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 575352227
- Condition: Corroded
- Location: Fs 1761-1766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ATTACH ANGLE CORRODED BEYOND ALLOWABLE LIMIT AT BASE OF APB VERTICAL BEAM, LEFT SIDE, STA 1760-1766.  REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-1-21 AND 51-3-2D.
